# SDR CA150209007

- Difficulty date: February 6, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: GL51123015
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND ONE OF THE APU BATTERY CELL STUD NUTS NOT TORQUED.  FOUND METAL SPLATTER ON SURROUNDED CELLS CAUSED BY ARCING.
